UNIGE document Scientific Article
previous document  unige:12641  next document
add to browser collection
Title

Integer-detecting sequences

Authors
Sander, J.W.
Published in Indagationes Mathematicae. 1998, vol. 9, no. 2, p. 305 - 315
Identifiers
Full text
Structures
Citation
(ISO format)
SANDER, J.W., STEINIG, John. Integer-detecting sequences. In: Indagationes Mathematicae, 1998, vol. 9, n° 2, p. 305 - 315. https://archive-ouverte.unige.ch/unige:12641

126 hits

0 download

Update

Deposited on : 2010-11-25

Export document
Format :
Citation style :